# SDR SWAA2025110321085

- Difficulty date: October 3, 2025
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N915WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36888
- Aircraft time: 57,361 hours, 34,753 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE BETWEEN BS 727 - 767, S25R, WL 156. REPLACED SUPPORT ZEE AND FASTENERS IAW SRM 51-10-02, ITEM 9, SRM 51-40-02, DWG 146A7500, SHEET 113, REV-, AND DWG 146A7502, SHEET 49, REV-.
